Items where Research Group is "Number Theory

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Status | No Grouping
Jump to: B | G | S
Number of items: 7.

B

Baier, Stephan (2005) Addendum to "On the p^\lambda problem. Acta Arithmetica, 117. pp. 181-186. ISSN 0065-1036

Baier, Stephan (2005) Almost-all results on the p^\lambda problem. Acta Mathematica Hungarica, 106. pp. 253-269. ISSN 1588-2632

Baier, Stephan (2005) Mean value estimates for products of shifted and ordinary Dirichlet polynomials. Journal of Algebra, Number Theory and Applications, 5. pp. 269-286.

Baier, Stephan (2005) An extension of the Piatetski-Shapiro prime number theorem. Analysis (Munich), 25. pp. 87-96.

Baier, Stephan and Zhao, L (2005) Large sieve inequality with characters for powerful moduli. International Journal of Number Theory, 1 (2). pp. 265-280. ISSN 1793-0421

G

Ghosh, Anish (2005) A Khintchine-type theorem for hyperplanes. Journal of the London Mathematical Society, 72 (02). pp. 293-304. ISSN 0024-6107

S

Stevens, S (2005) Semisimple characters for p-adic classical groups. Duke Mathematical Journal, 127 (1). pp. 123-173. ISSN 0012-7094

This list was generated on Wed Aug 12 22:46:41 2020 BST.